Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 685695, 8 pages
Research Article

Fractional Solutions of Bessel Equation with -Method

Department of Mathematics, Firat University, 23119 Elazig, Turkey

Received 30 April 2013; Accepted 16 July 2013

Academic Editors: R. M. Guedes, Z. Mukandavire, and R. Wangkeeree

Copyright © 2013 Erdal Bas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Resat Yilmazer, and Okkes Ozturk, “Explicit Solutions of Singular Differential Equation by Means of Fractional Calculus Operators,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Fatima-Zahra Bensidhoum, and Hacen Dib, “On some regular fractional sturm-liouville problems with generalized dirichlet conditions,” Journal of Integral Equations and Applications, vol. 28, no. 4, pp. 459–480, 2016. View at Publisher · View at Google Scholar
  • Pisamai Kittipoom, “Fractional singular Sturm-Liouville problems on the half-line,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Hasan Bulut, Tukur Abdulkadir Sulaiman, and Haci Mehmet Baskonus, “Dark, bright optical and other solitons with conformable space-time fractional second-order spatiotemporal dispersion,” Optik, vol. 163, pp. 1–7, 2018. View at Publisher · View at Google Scholar